Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online
Ask a Urologist   »  

Shiny pink spots on the rim and penis head. Taken Hydro cortisone. No relief. Treatment?

User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2004
Answered : 1842 Questions
Question
Hello i have oink shiney spots on on the rim and head of my penis for 2 months now that wont go away.
i HAVE USED HYDRO CORTISONE 1 PERCENT for weeks no help.
shiny pink spots


Posted Tue, 22 May 2012 in Penis Problems
 
 
Answered by Dr. Ashish Mittal 2 hours later
Hello,
Thanks for your query.

Important aspects of your query are:
• 54 year old male
• Complaints of: shiny pink spots near the glans penis.
• Cocern related to treatment with hydro cortisone


Your shiny pink spots near the glans penis may be Penile papules. You can see pictures of these lesions after doing web search.

These are common and there is nothing to worry about as these are self limiting conditions. There is no need for treatment or its removal, if it is not causing any problem. If it is causing problem then it can be removed by CO2 laser and electrosurgery by dermatologist. It is better to stop hydro cortisone use.

I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow ups.

Wish you good health.
Regards,
Above answer was peer-reviewed by
 
Follow-up: Shiny pink spots on the rim and penis head. Taken Hydro cortisone. No relief. Treatment? 37 hours later
The pink shiny spot is about the size of a dime,its on the head of penis there are no bumps or lumps. Can this be any thing else Doc?
 
 
Answered by Dr. Ashish Mittal 9 hours later
Hello again,

Thanks for follow up,

You can see pictures of penile papules on web to compare your lesions.
You can also upload picture of your lesions with your query to help you better.

Wish you good health.
Regards,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor